RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2005, Volume 5, Number 4, Pages 745–746 (Mi mmj219)  

Mikhail A. Tsfasman

Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, S. Shlosman, A. B. Sossinski, S. G. Vlăduţ


Full text: http://www.ams.org/.../dedication.html

Bibliographic databases:
Language:

Citation: Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, S. Shlosman, A. B. Sossinski, S. G. Vlăduţ, “Mikhail A. Tsfasman”, Mosc. Math. J., 5:4 (2005), 745–746

Citation in format AMSBIB
\Bibitem{IlyLanMan05}
\by Yu.~S.~Ilyashenko, S.~K.~Lando, Yu.~I.~Manin, N.~S.~Nadirashvili, S.~Shlosman, A.~B.~Sossinski, S.~G.~Vl{\u a}du\c t
\paper Mikhail A.~Tsfasman
\jour Mosc. Math.~J.
\yr 2005
\vol 5
\issue 4
\pages 745--746
\mathnet{http://mi.mathnet.ru/mmj219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2266456}


Linking options:
  • http://mi.mathnet.ru/eng/mmj219
  • http://mi.mathnet.ru/eng/mmj/v5/i4/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:372
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020